Non-Pseudo Sinus Pain & Pressure


 Your Shopping Cart
 (0)  |   $0.00
Price: $24.95
Item Number: 35881913
Pseudoephedrine free relief from pain and sinus pressure associated with allergies, headaches and colds. Each capsule contains: Acetaminophen 500mg; Phenylephrine HCl 10mg

Quantity: 250 packets with 2 capsules each.